A generalization of the weak convergence theorem in Sobolev spaces with application to differential inclusions in a Banach space

Toru Maruyama

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The existence theorems for (1) a differential inclusion in a Banach space and (2) a variational problem governed by it are presented. In order to solve this problem, some implications of the weak convergence in the space of vector-valued absolutely continuous functions are also explored.

Original languageEnglish
Pages (from-to)5-10
Number of pages6
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume77
Issue number1
DOIs
Publication statusPublished - 2001 Jan 1

Keywords

  • Convex normal integrand
  • Differential inclusion
  • Lower compactness property
  • Vector-valued absolutely continuous function

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A generalization of the weak convergence theorem in Sobolev spaces with application to differential inclusions in a Banach space'. Together they form a unique fingerprint.

Cite this